# SDR 2008UALA03514

- Difficulty date: June 21, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 48,221 hours, 8,993 cycles
- Engine: Pwa PW4077
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 767146A
- Condition: Malfunctioned
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELEC GEN DRIVE L LEFT IDG FAULT (LOW INTERNAL OIL PRESSURE).  REPLACED IDG PER MM 24-11- 01 OPS AND LEAK CHECK GOOD.  AC OK FOR SERVICE.
